# SDR HNAA2018071300146

- Difficulty date: July 12, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 33,871 hours, 29,323 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 T/R DISAGREE MESSAGE ON TAKEOFF. TAKEOFF ABORTED. CHECKED CMC NO MESSAGES PRESENT DUE TO PRIOR HISTORY FOLLOWED FIM 78-34-00-810-803-A BLOCK DIAGRAM AS STEPS 1-4, 11 AND 12 INSPECTED WIRES TO THRUST LEVELS DEPLOY MICROSWITCHES AND ICU FOR SIGNS OF CHAFFING NONE FOUND TESTED CONTINUITY FROM P1269 PIND TO K0641 PIN X1, K0641 X2 TO GROUND AND K0641 A2 TO P1250 PIN 4. TESTED FOR CONTINUITY FROM J1269 PIN D TO PIN F CHECKED GOOD ALSO CHECKED FOR CONTINUITY FORM PIN D, TO PIN G CHECKED GOOD THRUST LOWER SWITCH (ENG 1) CHECKED GOOD. R&R RELAY K0401, K0403, K0405, AND K0407 AS A MAINTENACE PROGRAM IN REF FIM 7 8-34-00-801-803-A ALL 4 RELAY PART NUMBERS ARE M83536-7-024M. CHECKED A2 (RELAYK0641) TO GROUND CHECK GOOD CHECKED PIN D1 TO PIN D3 FOR RESTIANCE CHECK GOOD. REF WIRING DIAGRAM 79-31-50 MEASURED REISTANCE ON THE NR 1 RESISTAS MODULE. OPS CHECKED T/R WITH ELECTRIC PUMPS NO FAULTS PERFORMED T/O POWER RUN WITH AIRCRAFT IN T/O CONFIG NO EICAS MESSAGES.
